# SDR FDEA201301050025

- Difficulty date: January 5, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,725 hours, 32,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10363
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT-CORROSION ON LOWER FLANGE OF FRAME AT BS 1600 (AFT SIDE) RBL 5 TO LBL 5.   CUT OUT DAMAGED SECTION OF STA 1600 BOTTOM CHORD, FABRICATED AND INSTALLED.   REPAIR PARTS IAW SRM 53-60-07, FIG 1 AND SRM 51-70-11, FIG 1.
